# SDR FDEA202508291565

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960650003
- Part serial: FH1241
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING OUTER FLAP LEADING EDGE SKIN BETWEEN RIB14 AND RIB17   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON RH WING OUTER FLAP LEADING EDGE SKIN BETWEEN RIB14 AND RIB17   WAS EVALUATED & FOUND NOT IN CONFORMITY WITH  SRM 57-50-00 FIG.208.   PERFORMED NEW REPAIR PERF SRM 57-50-00 FIG.208. EO 6-5100-7-5000 D7 PT1 WAS  COMPLETED. REPAIRE  FLAP LEADING EDGE SKIN EXISTING REPAIR BETWEEN RIB14 AND RIB17. MAJOR REPAIR IAW   FEDEX GMM 6-2-100. SEE WRI: 57503997 FOR WORK DETAILS.
